Jump to content

Mailorder Pharmacy Changed My Generic Brand, Pots Symptoms Getting Worse


yikespanic
 Share

Recommended Posts

Have been on purepac brand citalopram since april, has really helped. My pharmacy quit carrying that brand and gave me another company's brand, and I am feeling miserable again! My neighborhood pharmacy had some purepac left, only 7 pills, I took them and began to feel better. Grubb's office said it can make a difference, so I searched purepac out and found out the company was bought out by another company, and they are in the process of changing labels and right now there is a temporary stoppage of there shipments. I am so UNHAPPY. I finally find something that helps me and I am having a problem getting it. Grubb's office is calling me in a medicaly neccessary RX for the brand that helps me and the insurance company said they will special order it, but don't know how long it will take to get it in. I missed school today and felt so misserable!!!!!!!! I want my life back and I want it NOW. I want my medicine back.

Anyone else notice a diff between generics? I even tried the name brand Celexa and it didn't work the same.

Kim

Link to comment
Share on other sites

Sorry your having problems with your perscriptions. I haven't ran into that kind of problem, but wanted to let you know that I care.

I hope you can figure something out that will help. (((HUGS)))

Amber

Link to comment
Share on other sites

So sorry you are going through this! I am a Lexapro taker, and I bought some from Canada once. It said it was Lexapro, but it came from a lab in New Zealand, and I was almost incapacitated within 3 days. I had to run to my local pharmacy and pay for the new Rx from the usual lab in Germany. I have no idea about the generic/brand, but I was so sensitive I noticed a difference just in the labs who make it. So no, you're not crazy, it CAN make a difference. Good Luck!

Link to comment
Share on other sites

I talked to my cardio/EP today becaues I have been feeling dizzy, etc...He thinks that the generic brand 10mg may not be as strong as the brand name...

Link to comment
Share on other sites

hi

just wanted to tell you that you are not alone, i have had a different brand of paroxetine than i normally take and i went crazy, i felt really dizzy and really irritable, i couldn't control my emotions i kept on shouting at people and i couldn't stop crying, and my tachycardia was dreadful, but i went back to the pharmacy and the said that i had to go to my doctors and get a new prescription because they couldn't change it and they didn't have any of my normal brand anyway - after that they specifically ordered my brand for me, don't think they wanted to deal with the mad screaming banshee that i had become again!

my cardio said that because of my pots i am much more sensitive to slight changes inbetween brands.

becks x x

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...